A Simplified Mathematical Model for Fire Spread Predictions in Wildland Fires Combining between the Models of Anderson and Rothermel

TitreA Simplified Mathematical Model for Fire Spread Predictions in Wildland Fires Combining between the Models of Anderson and Rothermel
Type de publicationArticle de revue
Année de publication2014
Titre de la revueInternational Journal of Modeling and Optimization
Volume4
Pagination197-200
Date de publication06/2014
Langueeng
Auteur(s)Karouni, A., Daya B., Bahlak S. et Chauvet P.